Translator Disclaimer
june 2018 Ricci solitons in almost $f$-cosymplectic manifolds
Xiaomin Chen
Bull. Belg. Math. Soc. Simon Stevin 25(2): 305-319 (june 2018). DOI: 10.36045/bbms/1530065014

Abstract

In this article we study an almost $f$-cosymplectic manifold admitting a Ricci soliton. We first prove that there do not exist Ricci solitons on an almost cosymplectic $(\kappa,\mu)$-manifold. Further, we consider an almost $f$-cosymplectic manifold admitting a Ricci soliton whose potential vector field is the Reeb vector field and show that a three dimensional almost $f$-cosymplectic is a cosymplectic manifold. Finally we classify a three dimensional $\eta$-Einstein almost $f$-cosymplectic manifold admitting a Ricci soliton..

Citation

Download Citation

Xiaomin Chen. "Ricci solitons in almost $f$-cosymplectic manifolds." Bull. Belg. Math. Soc. Simon Stevin 25 (2) 305 - 319, june 2018. https://doi.org/10.36045/bbms/1530065014

Information

Published: june 2018
First available in Project Euclid: 27 June 2018

zbMATH: 1395.53085
MathSciNet: MR3819127
Digital Object Identifier: 10.36045/bbms/1530065014

Subjects:
Primary: 53C21, 53C25, 53D15

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 2 • june 2018
Back to Top